# SDR CA000327008

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA60600
- Aircraft time: 3,027 hours
- Engine: Lyc IO540K1J5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drain Line
- Part number: 73027
- Condition: Chafed
- Location: Oil System
- Component: Cylinder, Lyc, IO540K1J5
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) BROKEN BAFFLE CAUSED WEAR IN CYLINDER OIL DRAIN.
